Partial differential equations with an operator of finite index at the principal part
Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 729-731
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_4_a20,
author = {N. A. Sidorov and O. A. Romanova and E. B. Blagodatskaya},
title = {Partial differential equations with an operator of finite index at the principal part},
journal = {Differencialʹnye uravneni\^a},
pages = {729--731},
year = {1994},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_4_a20/}
}
TY - JOUR AU - N. A. Sidorov AU - O. A. Romanova AU - E. B. Blagodatskaya TI - Partial differential equations with an operator of finite index at the principal part JO - Differencialʹnye uravneniâ PY - 1994 SP - 729 EP - 731 VL - 30 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_4_a20/ LA - ru ID - DE_1994_30_4_a20 ER -
%0 Journal Article %A N. A. Sidorov %A O. A. Romanova %A E. B. Blagodatskaya %T Partial differential equations with an operator of finite index at the principal part %J Differencialʹnye uravneniâ %D 1994 %P 729-731 %V 30 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1994_30_4_a20/ %G ru %F DE_1994_30_4_a20
N. A. Sidorov; O. A. Romanova; E. B. Blagodatskaya. Partial differential equations with an operator of finite index at the principal part. Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 729-731. http://geodesic.mathdoc.fr/item/DE_1994_30_4_a20/